# SDR REX2009F00018

- Difficulty date: January 15, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  RESET FLAPS PER FIM AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
